Re: Linear Systems of Equations with Fuzzy Numbers

From: Andrzej Pownuk (pownuk@zeus.polsl.gliwice.pl)
Date: Sat Sep 22 2001 - 18:49:44 MET DST

  • Next message: Vladik Kreinovich: "Re: Linear Systems of Equations with Fuzzy Numbers"

    Buckley J.J., 1992, Solving fuzzy equations. Fuzzy Sets and Systems, Vol.50,
    s.1-14

    Buckley J.J., Qy Y., 1990, On using a-cuts to evaluate fuzzy equations.
    Fuzzy Sets and Systems, Vol.38, s.309-312

    Buckley J.J., Qy Y., 1991, Solving fuzzy equations: a new solution concept.
    Fuzzy Sets and Systems, Vol.39, s.291-301

    Enling L., 1997, A New Solution to Structural Fuzzy Finite Element
    Equilibrium Equations.
    Applied Mathematics and Mechanics, Vol.18, No.4, s.385-391

    Jansson C., 1991, Interval Linear Systems with Symmetric Matrices.
    Skew-Symmetric Matrices and Dependencies in the Right Hand Side, Computing,
    Vol.46, s.265-274

    Kulpa Z., Pownuk A., Skalna I., Analysis of linear mechanical structures
    with uncertainties by means of interval methods.
    Computer Assisted Mechanics and Engineering Sciences, vol. 5, 1998,
    pp.443-477
    (http://157.158.187.18/publications/IntervalEquations.pdf)

    Popova, E. D.: On the Solution of Parametrised Linear Systems. In: W.
    Kraemer, J. Wolff von Gudenberg (Eds.): Scientific Computing, Validated
    Numerics, Interval Methods. Kluwer Acad. Publishers, 2001, pp.
    27-138.( http://www.math.bas.bg/~epopova/papers/index.html)

    Rao S.S., Berke L., 1997, Analysis of Uncertain Structural Systems Using
    Interval Analysis,
    AIAA Journal, Vol.35, No. 4, s.727-735

    Rao S.S., Chen L., 1998, Numerical solution of fuzzy linear equations in
    engineering analysis,
    International Journal for Numerical Methods in Engineering, Vol.42,
    s.829-846

    Rump S.M., 1994, Verification methods for dense and sparse systems of
    equations.
     J. Herzberger, ed., Topics in Validated Computations. Elsevier Science
    B.V., s.63-135

    Valliappan S. Pham T.D., 1995, Elasto-Plastic Finite Element Analysis with
    Fuzzy Parameters.
    International Journal for Numerical Methods in Engineering, 38, s.531-548

    Valliappan S., Pham T.D., 1993, Fuzzy Finite Element Analysis of A
    Foundation on Elastic Soil Medium.
    International Journal for Numerical and Analytical Methods in Geomechanics,
    Vol.17, s.771-789

                Andrzej Pownuk

    ------------------------------------------------
    MSc. Andrzej Pownuk
    Chair of Theoretical Mechanics
    Silesian University of Technology
    E-mail: pownuk@zeus.polsl.gliwice.pl
    URL: http://zeus.polsl.gliwice.pl/~pownuk
    -----------------------------------------------

    > Dear colleagues,
    >
    > I would like to know if it is possible to solve a linear systems of
    equations
    > (Ax = b) where the matrix and vectors coefficients are fuzzy numbers, for
    > instance, Triangle Fuzzy Numbers or Trapezoidal Fuzzy Numbers. ?
    > Do anybody can help me with references, bibliografy, routines or any other
    > thing ?
    >
    > Thank you very much
    >
    > Best reagards.
    >
    > Sebastiao Pereira
    > phone : 55 21 38656436
    >
    >
    > --
    > Posted from [200.179.65.60]
    > via Mailgate.ORG Server - http://www.Mailgate.ORG
    >
    >
    >
    ############################################################################
    > This message was posted through the fuzzy mailing list.
    > (1) To subscribe to this mailing list, send a message body of
    > "SUB FUZZY-MAIL myFirstName mySurname" to listproc@dbai.tuwien.ac.at
    > (2) To unsubscribe from this mailing list, send a message body of
    > "UNSUB FUZZY-MAIL" or "UNSUB FUZZY-MAIL
    yoursubscription@email.address.com"
    > to listproc@dbai.tuwien.ac.at
    > (3) To reach the human who maintains the list, send mail to
    > fuzzy-owner@dbai.tuwien.ac.at
    > (4) WWW access and other information on Fuzzy Sets and Logic see
    > http://www.dbai.tuwien.ac.at/ftp/mlowner/fuzzy-mail.info
    > (5) WWW archive:
    http://www.dbai.tuwien.ac.at/marchives/fuzzy-mail/index.html
    >

    ############################################################################
    This message was posted through the fuzzy mailing list.
    (1) To subscribe to this mailing list, send a message body of
    "SUB FUZZY-MAIL myFirstName mySurname" to listproc@dbai.tuwien.ac.at
    (2) To unsubscribe from this mailing list, send a message body of
    "UNSUB FUZZY-MAIL" or "UNSUB FUZZY-MAIL yoursubscription@email.address.com"
    to listproc@dbai.tuwien.ac.at
    (3) To reach the human who maintains the list, send mail to
    fuzzy-owner@dbai.tuwien.ac.at
    (4) WWW access and other information on Fuzzy Sets and Logic see
    http://www.dbai.tuwien.ac.at/ftp/mlowner/fuzzy-mail.info
    (5) WWW archive: http://www.dbai.tuwien.ac.at/marchives/fuzzy-mail/index.html



    This archive was generated by hypermail 2b30 : Sat Sep 22 2001 - 19:08:00 MET DST